# SDR AC2A072829

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 121 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70012H000Y264
- Condition: Chafed
- Location: Transmission
- Part time: 122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CHAFED.  LINE CHAFED ON TRANSMISSION COWLING. INSTALLED NEW LINE.  REPOSITIONED ELBOW FOR NEW LINE TO CLEAR TRANSMISSION COWLING.
